# SDR MALA100119

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 28,631 hours, 32,319 cycles
- Engine: Ge CT79B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 630-112 IS CHAFED IN RT SIDE JUST ABOVE SEAT TRACK.  BLENDED AND APPLIED DOUBLER IAW EO S53775.
